JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON RIGHT f-DERIVATIONS OF INCLINE ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 4,  2014, pp.885-893
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.4.885
 Title & Authors
ON RIGHT f-DERIVATIONS OF INCLINE ALGEBRAS
Lee, Sang Moon; Kim, Kyung Ho;
  PDF(new window)
 Abstract
In this paper, we introduce the concept of a right f-derivation in incline algebras and give some properties of incline algebras. Also, the concept of d-ideal is introduced in an incline algebra with respect to right f-derivations.
 Keywords
incline algebra;right f-derivation;distributive lattice;isotone;d-ideal;k-ideal;
 Language
English
 Cited by
 References
1.
S. S. Ahn, Y. B. Jun and H. S. Kim, Ideals and quotients of incline algebras, Commun. Korean Math. Soc, 16 (2001), 573-583.

2.
S. S. Ahn and H. S. Kim, On r-ideals in incline algebras, Commun. Korean Math. Soc, 17 (2002), 229-235. crossref(new window)

3.
N. O. Alshehri, On derivations of incline algebras, Scientiae Mathematicae Japonicae online, e-2010 (2010), 199-205.

4.
Z. Q. Cao, K. H. Kim and F. W. Roush, Incline algebra and applications, John Wiley and Sons, New York, 1984.

5.
W. Yao and S. Han, On ideals, filters, and congruences in inclines, Bull. Korean Math 46(3) (2009), 591-598. crossref(new window)